Drug Interactions between Dvorah and milnacipran
This report displays the potential drug interactions for the following 2 drugs:
- Dvorah (acetaminophen/caffeine/dihydrocodeine)
Interactions between your drugs
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine) and milnacipran
Using dihydrocodeine together with milnacipran can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucinations, seizures, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms during treatment. In addition, combining these medications may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: milnacipran
Milnacipran may cause liver damage, and taking it with alcohol may increase that risk. You should avoid or limit the use of alcohol while being treated with milnacipran. Call your doctor immediately if you have fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, dark colored urine, or yellowing of the skin or the whites of your eyes, as these may be symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|